MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048895
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device has not been returned for investigation.The device history review for et tube, hvt, 7.0 lot# 73c2100984 investigation did not show issues related to the complaint.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported event: the cuff could not be deflated completely during inspection prior to use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one unit 5-10314 et tube, hvt,7.0 for investigation.The returned et tube was visually examined with and without magnification.Visual examination of the returned et tube revealed that the sample appears typical.A functional inspection was performed to attempt to inflate and deflate the balloon cuff on the returned et tube.A laboratory inventory syringe was filled with air and attached to the valve of the pilot balloon.Upon injection of air, both the pilot balloon and cuff immediately inflated.The syringe was then removed , and the cuff and pilot balloon were inspected for leaks.No leaks were detected.The syringe was then reattached in order to deflate the balloons.Both the pilot balloon and balloon cuff were able to deflate.This was repeated multiple times with the same result.No functional issues were found with the returned sample.The device history review for the et tube, hvt,7.0 lot# 73c2100984 investigation did not show issues related to the complaint.The ifu for this product, l02357 rev 01, was reviewed as a part of this complaint investigation.The ifu states, "the cuff inflation system should be checked by inflation and deflation prior to use.If cuff is damaged, the tube should not be used." "care should be taken to avoid damaging the cuffs during intubation.If any one of the cuffs is damaged, the tube should not be used." the ifu also states, "deflate all cuffs prior to repositioning the tube.Movement of the tube with cuffs inflated could result in patient injury or in damage to the cuffs, requiring a tube change.Verify the position of the tube after each repositioning." a corrective action is not required at this time as the complaint could not be confirmed.The returned et tube was able to inflate and deflate with no difficulty.All et tubes are 100% inspected for inflation and deflation during manufacturing.All et tubes are inflated for four hours and then deflated to confirm proper assembly.No functional issues were found with the returned device.Teleflex will continue to monitor and trend on reports of this nature.

Brand Name
ET TUBE, HVT, 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16324581
Report Number3003898360-2023-00211
Device Sequence Number7843948
Product Code BTR
UDI-Device Identifier14026704616746
UDI-Public14026704616746
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2026
Device Model NumberIPN048895
Device Catalogue Number5-10314
Device Lot Number73C2100984
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer03/03/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date03/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown